# SDR UALA2008120506760

- Difficulty date: December 4, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 52,377 hours, 18,480 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 2 RT EMER TRIGGER MECH.  MISSING ADJUSTMENT SAFETY CLIP.  REPLACED SAFETY CLIP.
